This particular drug could be a game changer if it is mass produced and made available in the streets. Some reports indicate that this drug was made to tranquilize and/or sedate elephants. Elephants weigh from 6,000 – 13,000 pounds according to Google. Right now this drug is being mixed in with the heroin, so heroin users are getting a “super shot”. What if the user was given too much W-18? The user would most likely rapidly lose consciousness and quickly stop breathing. Heroin an Opioid derived drug and it synthetic cousin (fentanyl) are central nervous system depressants. This class of drugs usually cause small pupils (pinpoint) and depressed breathing and lethargy. In an overdose the drug Narcan is given (opiate antagonist) to reverse the effects of the Opioid or synthetic Opioid. With a drug this potent it would render the user unconscious quickly and most likely if Narcan was not given quickly the user would likely die.